# SDR C2XA01IA267

- Difficulty date: June 11, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N16723
- Make and model: Emb EMB-120ER
- Aircraft serial: 120169
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22040452
- Condition: Seized
- Location: A/C Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH- THE CREW NOTICED A TRACE OF SMOKE IN THE CABIN.  IAH- MAINTENANCE  UNSTUCK THE NUMBER 2 ACM, PERFORMED AN OPERATIONAL CHECK OF THE COOLING SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
